MAUDE Adverse Event Report: ARTHREX, INC. SP FBRTAK RC TGRTPE WH/BLK & STTPE WH/BL; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. SP FBRTAK RC TGRTPE WH/BLK & STTPE WH/BL; NON-DEGRADABLE FIXATN FASTENER
Model Number SP FBRTAK RC TGRTPE WH/BLK & STTPE WH/BL
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 8th october 2025, it was reported by an arthrex employee via email that for an ar-3652sp, fibertak® rc suture anchor, (white/black), the fibertak rc anchor was placed into bone (medial row of rotator cuff repair) and set.Surgeon slid out the sliding suture from the anchor and found he had some resistance.He pulled quite hard and ended up pulling anchor out of bone.He found out as he looked at the anchor more closely that there was a little knot toward the end of the suture tape.He presumed that the resistance was due to the knot as it was trying to be passed through the sock caused the anchor to pull out of the bone.This was detected during use in a rotator cuff repair procedure on (b)(6) 2025.The procedure was completed successfully as another anchor was inserted.(b)(6) 2025 - the complaint initiator clarified that no implant did deploy successfully, it was as the surgeon tried sliding out the tape that the anchor pulled out because of the tiny knot at the end of the suture.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed by the attached picture, which shows the white/blue suture had a knot.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.Per surgical technique lt1-000244-en - single-row rotator cuff repair - 2 - once the anchor has reached the laser insertion zone, remove the suture retention ring from the inserter handle and remove the inserter from bone.To set the anchor, grab all of the suture limbs and slowly pull back until resistance is met.3a - pass each repair suture separately by retrieving one repair suture through the lateral portal and passing it through the rotator cuff using a scorpion¿ suture passer.After the first repair suture is passed through the cuff, retrieve it through a working portal and repeat the steps to pass the second repair suture.After both repair sutures have been passed, retrieve both repair sutures and the loop end of the shuttle link through the lateral portal.Load the two repair sutures through the loop and convert the anchor.3b - optional ¿ after the anchor has been converted, load the shuttle link through the loops of the repair sutures, outside of the lateral cannula, to use as a counter-tension to provide more control while reducing the repair sutures to help prevent any suture tangles.The most likely cause of the reported failure can be attributed to user error of the device due to incorrect surgical technique during the knotless mechanism conversion process and/or excessive force applied during suture passage.

Brand Name
SP FBRTAK RC TGRTPE WH/BLK & STTPE WH/BL
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23299863
Report Number1220246-2025-04603
Device Sequence Number11961581
Product Code MBI
UDI-Device Identifier00888867362901
UDI-Public(01)00888867362901(11)241126(17)291031(10)15353468
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSP FBRTAK RC TGRTPE WH/BLK & STTPE WH/BL
Device Catalogue NumberAR-3652SP
Device Lot Number15353468
Was Device Available for Evaluation? No
Distributor Facility Aware Date10/06/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown